# SDR ASAA2021072635536

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 26,312 hours, 8,488 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FO LOST MAGENTA LINE AND COMMAND BARS. VTK ON ND APPEARED. IT LASTED 20-30 SECONDS. VTK WENT AWAY AND MAGENTA LINE CAME BACK. NO OTHER DISCREPANCIES THE REST OF FLIGHT. GROUNDED - YES. CW B737-900 FIM 34-61 TASK 807 WITH NO FAULTS FOUND. OK FOR SERVICE.
